# SDR AALA981623

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME STATION 700 DENTED ABOVE STRINGER 24R.  REMOVED DAMAGE, REPAIRED DOUBLER SRM 51-40-3, FIG 1 SHEET 3 7075-T6, .063 INCH, 10 INCH DOUBLER, .375 AND .25 FASTENERS 20 EACH MS204700 RIVETS 2 ROWS ON SIDE, 1 ROW ON TOP.  (M)
